Multiple parasite infections and their relationship to self-reported morbidity in a community of rural Côte d'Ivoire

Raso, Giovanna; Luginbühl, Anne; Adjoua, Cinthia A; Tian-Bi, Norbert T; Silué, Kigbafori D; Matthys, Barbara; Vounatsou, Penelope; Wang, Yulan; Dumas, Marc-Emmanuel; Holmes, Elaine; Singer, Burton H; Tanner, Marcel; N'Goran, Eliézer K; Utzinger, Jürg (2004). Multiple parasite infections and their relationship to self-reported morbidity in a community of rural Côte d'Ivoire. International journal of epidemiology, 33(5), pp. 1092-1102. Oxford University Press 10.1093/ije/dyh241

[img]
Preview
Text
dyh241.pdf - Published Version
Available under License Publisher holds Copyright.

Download (253kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Service Sector > Institute for Infectious Diseases

UniBE Contributor:

Luginbühl, Anne

Subjects:

500 Science > 570 Life sciences; biology
600 Technology > 610 Medicine & health

ISSN:

0300-5771

Publisher:

Oxford University Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

18 Oct 2018 09:45

Last Modified:

18 Oct 2018 09:45

Publisher DOI:

10.1093/ije/dyh241

BORIS DOI:

10.7892/boris.116070

URI:

https://boris.unibe.ch/id/eprint/116070

Actions (login required)

Edit item Edit item
Provide Feedback